# SDR EHA2002F00006

- Difficulty date: July 18, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N4750R
- Make and model: Bell 205A-1
- Aircraft serial: 30009
- Engine: Lyc T53*
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 2040403763
- Condition: Intermittent
- Location: Transmission Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION OIL PRESSURE SWITCH LIGHT INTERMITTNETLY INOPERATIVE.  REPLACED PRESSURE SWITCH.
